# SDR SWIA202504301119

- Difficulty date: November 19, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,047 hours, 44,815 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OTBD FLAP VANE MOUNT FITTINGS SHOW CHAFFING AND WEAR ALONG THE LOWER EDGE, AT WS 171, 189, 235, 280, 296, (5EA FITTINGS)  (C-CHECK RO 04/30/2025) COMPLIED WITH REO 601R-57-53-195 DISPOSITION FOR WEAR DAMAGE ON O/B FLAPS BUJTE DOOR CAMS AND RIB FITTINGS. SEE ATTACHED RS-01 FOR DETAILS.ACCOMPLISHED OPS AND RIG CHECK ON R/H O/B FLAP BUTR DOOR SEE ATTACHED RS-01 ITEM 7 FOR DETAILES
